RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnova, Tat'yana Gennad'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:213
Abstract pages:492
Full texts:217
Candidate of physico-mathematical sciences
Birth date: 7.01.1960
E-mail:
Keywords: alphabetic coding, prefix codes, locally prefix coding, optimal coding, colouring of graphs.
UDC: 519.6

Subject:

Algoritmic problems of mathematical theory of coding and theory og graphs.

   
Main publications:
  1. Markov Al. A., Smirnova T. G., “Algorithmic bases of generalized prefix coding”, Soviet Math. Dokl., 274:4 (1984), 790–793 (in Russian)  mathscinet  zmath
  2. Smirnova T. G., “On chromatic dimension of graphs”, Diskretnaya Matematica, 1:3 (1989), 139–140 (in Russian)  mathnet  mathscinet  zmath
  3. Markov Al. A., Smirnova T. G., “On word colourings and some perfect graphs”, Diskretnaya Matematica, 2:2 (1990), 16–32 (in Russian)  mathnet  mathscinet  zmath; English transl., Discrete Math. Appl., 2:1 (1992), 25–44  zmath

http://www.mathnet.ru/eng/person30045
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200431

Publications in Math-Net.Ru
1990
1. A. A. Markov, T. G. Smirnova, “On dictionary colorings and some perfect graphs”, Diskr. Mat., 2:2 (1990),  16–32  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:1 (1992), 25–44
1989
2. T. G. Smirnova, “The chromatic dimension of a graph”, Diskr. Mat., 1:3 (1989),  139–140  mathnet  mathscinet  zmath
1984
3. Al. A. Markov, T. G. Smirnova, “Algorithmic foundations of generalized-prefix encodings”, Dokl. Akad. Nauk SSSR, 274:4 (1984),  790–793  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019